| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that female luer hub id was out of spec.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a luer hub diameter under specification is confirmed, and was determined to be supplier related.One 20 ga x 0.75 in.Safestep infusion set was returned for evaluation.An initial visual observation showed use residue on the returned sample.A needleless injection cap was observed on the proximal luer hub, and the safety mechanism was observed to be engaged.The proximal luer hub was tested with an iso luer taper gauge and the inner diameter of the proximal luer hub was found to be under specification.The supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.